# SDR AALA202203172203

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737*
- Aircraft serial: 31189
- Aircraft time: 23,626 hours, 9,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW LIGHT AT 18C HANGING BY WIRES. REPLACED LIGHT HOUSING PER AMM 3-11-50. OPERATIONAL CHECK GOOD.
